Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bleeding for two weeks post intake of contraceptives - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help you
User :   I havent had sex for the past seven months and i recently started taking the contraceptive minigynon 30 and since my period started about two weeks ago, it has not stopped since then and it always lasts for 5 days
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   r u bleeding for past 2 weeks?
User :   21, female, xxx, xxx, single, 150lb
User :   yes
User :   i am now bleeding for the past two weeks
Doctor :   how many pads are you changing per day
Doctor :   isit heavy bleed or light
User :   three
User :   light
Doctor :   did u have similar complains in the past?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor